Okay so I have been on Effexor XR for about 4 years, I am on the max dose 300mg and it saved my life from panicking and constant anxiety for awhile and now it's not longer helping me. I'm lost and don't know what to do? It's scary and I'm so anxious
What should I do about my Effexor XR?
Question posted by Randomgirl888 on 6 Jan 2021
Last updated on 7 January 2021
Definitely talk to your doctor. He can add something to your Effexor XR that would help. He/she may change your meds to address your anxiety and panic attacks. There are meds that address anxiety better than Effexor. I’ve been on Effexor XR for 17 years. In my own research I have learned that Effexor may not address these issues that you’re having as well as something else may.
This forum can’t take the place of a licensed physician in giving that kind of advice. I wish you luck! God bless!
Unfortunately, medications like these have the potential to "poop out" after years of use. Since you're at the maximum dose you might try an add-on like Abilify or Rexulti to booster the effects of the Effexor... they also can work on their own in their own way.
The other option would be switching to another medication. You've done well on an SNRI so you might try another like Pristiq which is very similar to Effexor. SSRI's are also helpful with anxiety especially Lexapro, Prozac, Paxil, and Zoloft.
Talk it over with your doctor... and don't panic... because you have many options available to you.
Best regards and here's hoping you're feeling better again very soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.